The Cauchy problem for equations of Schrödinger type with increasing coefficients
Differencialʹnye uravneniâ, Tome 16 (1980) no. 11, pp. 2075-2086
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_11_a17,
author = {V. M. Uroev},
title = {The {Cauchy} problem for equations of {Schr\"odinger} type with increasing coefficients},
journal = {Differencialʹnye uravneni\^a},
pages = {2075--2086},
year = {1980},
volume = {16},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_11_a17/}
}
V. M. Uroev. The Cauchy problem for equations of Schrödinger type with increasing coefficients. Differencialʹnye uravneniâ, Tome 16 (1980) no. 11, pp. 2075-2086. http://geodesic.mathdoc.fr/item/DE_1980_16_11_a17/